Alert archive / Georgia / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 149, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at Jul 15, 2014, 2:24 PM EDT for Dooly County, Macon County, Sumter County, Georgia. It was in force for 51 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 15, 2014, 2:24 PM EDT (18:24 UTC)
- Expired
- Jul 15, 2014, 3:15 PM EDT
- In force
- 51 min
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
Counties Dooly County, GA, Macon County, GA, Sumter County, GA
The radar
The Robins AFB radar (KJGX), 83 km from the middle of the area, began a volume at 18:23 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 15, 2:45 PM EDT | TSTM WND DMG | Vienna, GA | DOOLY COUNTY EM RELAYED A REPORT OF A TREE DOWN IN VIENNA. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 11 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 6.4 hours before the alert went out and 148 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 833 J/kg
- Mixed-layer CIN
- -63 J/kg
- Mixed-layer LCL
- 917 m above ground
- 0-6 km bulk shear
- 17 kt
- 0-1 km storm-relative helicity
- 63 m²/s²
- 0-3 km storm-relative helicity
- 78 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
088
WUUS52 KFFC 151824
SVRFFC
GAC093-193-261-151915-
/O.NEW.KFFC.SV.W.0149.140715T1824Z-140715T1915Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
224 PM EDT TUE JUL 15 2014
THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
WESTERN DOOLY COUNTY IN CENTRAL GEORGIA
SOUTH CENTRAL MACON COUNTY IN WEST CENTRAL GEORGIA
NORTHEASTERN SUMTER COUNTY IN WEST CENTRAL GEORGIA
* UNTIL 315 PM EDT
* AT 223 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZED HAIL...AND
DAMAGING WINDS UP TO 60 MPH. THIS STORM WAS LOCATED NEAR
ANDERSONVILLE...MOVING EAST AT 15 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
DOOLING...BYROMVILLE...LILLY...UNADILLA...PINEHURST AND VIENNA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY! REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE
ENOUGH TO BE STRUCK BY LIGHTNING.
IF YOU SEE WIND DAMAGE...HAIL OR FLOODING...WAIT UNTIL THE STORM HAS
PASSED...AND THEN CALL THE NATIONAL WEATHER SERVICE TOLL FREE AT 1 8
6 6 7 6 3 4 4 6 6. YOU CAN ALSO TWEET YOUR REPORT USING HASHTAG GAWX.
&&
LAT...LON 3203 8396 3208 8417 3227 8413 3228 8370
3203 8377
TIME...MOT...LOC 1824Z 282DEG 13KT 3219 8406
$$1 follow-up statement
245
WWUS52 KFFC 151904
SVSFFC
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
304 PM EDT TUE JUL 15 2014
GAC093-193-261-151915-
/O.CON.KFFC.SV.W.0149.000000T0000Z-140715T1915Z/
SUMTER GA-MACON GA-DOOLY GA-
304 PM EDT TUE JUL 15 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 315 PM EDT
FOR WESTERN DOOLY...SOUTH CENTRAL MACON AND NORTHEASTERN SUMTER
COUNTIES...
AT 258 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM. THIS STORM WAS LOCATED NEAR
LILLY..MOVING EAST AT 15 MPH.
DOPPLER RADAR HAS ALSO INDICATED THAT HEAVY RAIN IS FALLING ACROSS
THE AREA. SOME MINOR FLOODING COULD BE OCCURRING IN THE FLINT RIVER
VALLEY SOUTH OF MONTEZUMA. IF THUNDERSTORMS CONTINUE OVER THIS AREA
A FLASH FLOOD WARNING COULD BE ISSUED.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
UNADILLA...PINEHURST AND VIENNA
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY! LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.
IF YOU SEE WIND DAMAGE...HAIL OR FLOODING...WAIT UNTIL THE STORM HAS
PASSED...AND THEN CALL THE NATIONAL WEATHER SERVICE TOLL FREE AT 1 8
6 6 7 6 3 4 4 6 6. YOU CAN ALSO TWEET YOUR REPORT USING HASHTAG GAWX.
&&
LAT...LON 3203 8396 3208 8417 3227 8413 3228 8370
3203 8377
TIME...MOT...LOC 1902Z 282DEG 13KT 3216 8390
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 15, 1:35 PM EDT, 49 minutes earlier.
Area forecast discussion, Jul 15, 1:35 PM EDT, 49 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE PEACHTREE CITY GA 135 PM EDT TUE JUL 15 2014 .SHORT TERM /TODAY THROUGH WEDNESDAY/... STRONG UPPER CLOSED LOW TRACKING ACROSS THE GREAT LAKES REGION WILL PUSH A FRONT INTO THE FORECAST AREA THIS AFTERNOON AND EVENING. MOIST AND UNSTABLE AIR MASS AHEAD OF THE FRONT WILL SUPPORT SHOWERS AND THUNDERSTORMS...WITH LIKELY POPS ACROSS MUCH OF NORTH AND CENTRAL GA. SHOWERS AND THUNDERSTORMS CURRENTLY ACROSS NORTH AND WEST GA WERE DIMINISHING...BUT EXPECT MORE DEVELOPMENT WITH HEATING OF THE DAY AND AS THE FRONT GETS CLOSER. A FEW STORMS MAY BECOME STRONG THIS AFTERNOON WITH DAMAGING WINDS. POSSIBLE TRAINING OF THE STORMS COULD CAUSE MINOR FLOODING. DEEPENING OF UPPER TROUGH SHOULD PUSH THE FRONT INTO CENTRAL GA TONIGHT. MODELS AGREE ON SHOWING MORE STABLE AIR SPREADING INTO NORTH GA AFTER 00Z. MUCH DRIER DEW POINTS ACROSS THE AREA ON WEDNESDAY SHOULD KEEP US DRY. HOWEVER...HAVE CONTINUED WITH LOW POPS ACROSS THE SOUTHERN TIER OF COUNTIES WEDNESDAY DUE TO SOME LINGERING MOISTURE AND INSTABILITY. HAVE STAYED CLOSE TO A GUIDANCE BLEND OF TEMPERATURES. 41 .LONG TERM /WEDNESDAY NIGHT THROUGH MONDAY/... RIDICULOUSLY PLEASANT CONDITIONS FOR MID-JULY IN THE WAKE OF THE COLD FRONT AS WE START THE EXTENDED...THOUGH I DOUBT ANYONE IS COMPLAINING. LOWS WEDNESDAY NIGHT WILL ACTUALLY BE FLIRTING WITH RECORD COLD TEMPS...ONLY A COUPLE OF DEGREES OFF. HIGHS ON THURSDAY AND FRIDAY SEVERAL DEGREES BELOW NORMAL WITH LOW HUMIDITY AND JUST VERY NICE. ALOFT...WE ARE LEFT IN SOUTHWEST FLOW BEHIND THE EXITING UPPER SYSTEM AND BY THE END OF THE WORK WEEK...ANOTHER SHORTWAVE DIPPING DOWN INTO THE SOUTHERN PLAINS WILL BRING ANOTHER SLUG OF MOISTURE TO THE SOUTHEAST. GFS AND ECMWF ARE IN PRETTY GOOD AGREEMENT WITH THIS AND ACTUALLY LINGER THE UPPER SYSTEM OVER THE SOUTHERN APPALACHIANS THROUGH THE WEEKEND AND INTO EARLY NEXT WEEK AS THE PATTERN BECOMES BLOCKED. PW VALUES REMAIN PRETTY HIGH THROUGH THE EXTENDED...TRANSITIONING MAINLY TO SOUTHERN ZONES BY THE END OF THE PERIOD...AT OVER 2 INCHES WHICH FOR JULY IS SOMEWHERE BETWEEN THE 75TH AND 99TH PERCENTILES CLIMATOLOGICALLY. ADD TO THIS THE TYPICAL DIURNAL TREND OF CAPE AND WE COULD SEE SOME REAL GULLY WASHERS HERE AND THERE. FOR NOW POPS ARE NOT PARTICULARLY HIGH THOUGH DID CONTINUE TREND OF LIKELY POPS FRIDAY NIGHT INTO SATURDAY...BUT THINKING RIGHT NOW THAT WE WILL LIKELY SEE THOSE INCREASED AS WE GET CLOSER. FOR NOW...TEMPS LOOK TO REMAIN BELOW-NORMAL THROUGH THE PERIOD ESPECIALLY SATURDAY WITH CLOUD COVER AND RAIN. BIAS-CORRECTED CONSENSUS VALUES WHICH ACTUALLY VERIFY PRETTY DARN WELL GIVE ATL A HIGH OF 80 FOR SATURDAY...HAVE NOT GONE QUITE THAT LOW BUT HAVE TRENDED LOWER THAN PREVIOUS FORECAST. TDP && .AVIATION... 18Z UPDATE... MOST AREAS HAVE IMPROVED TO VFR...OUTSIDE OF CONVECTION...AND I EXPECT THIS TO CONTINUE THROUGH THE FORECAST PERIOD. SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS EXPECTED THROUGH 06Z...ENDING FROM NORTHWEST TO SOUTHEAST 00Z THROUGH 06Z. WINDS WILL REMAIN WEST TO NORTHWEST 7-10KT WITH GUSTS 14-20KTS. WINDS WILL OF COURSE BE VARIABLE AND STRONGER IN THE VICINITY OF CONVECTION. //ATL CONFIDENCE...18Z UPDATE... MEDIUM THROUGH 06Z THEN HIGH. 20 && .PRELIMINARY POINT TEMPS/POPS... ATHENS 89 65 88 64 / 70 40 10 5 ATLANTA 86 63 84 64 / 70 40 10 5 BLAIRSVILLE 80 57 80 55 / 80 30 10 5 CARTERSVILLE 83 61 83 59 / 80 30 10 5 COLUMBUS 90 68 88 66 / 70 60 10 5 GAINESVILLE 84 64 84 64 / 70 40 10 5 MACON 90 69 89 61 / 70 60 10 5 ROME 84 61 83 59 / 80 30 10 5 PEACHTREE CITY 86 64 86 59 / 70 50 10 5 VIDALIA 92 73 89 67 / 70 70 20 10 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...41 LONG TERM....TDP AVIATION...41
Hazardous weather outlook, Jul 15, 6:08 AM EDT, 8 hours 16 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 608 AM EDT TUE JUL 15 2014 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-161015- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 608 AM EDT TUE JUL 15 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL GEORGIA. .DAY ONE...TODAY AND TONIGHT... ...STRONG TO ISOLATED SEVERE THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON AND EVENING ACROSS NORTH AND CENTRAL GEORGIA... WEATHER HAZARDS EXPECTED... STRONG GUSTY WINDS...HEAVY RAINFALL...AND FREQUENT LIGHTNING. DISCUSSION... A COLD FRONT WILL PUSH INTO THE STATE TODAY. SHOWERS AND THUNDERSTORMS ARE EXPECTED TO DEVELOP AHEAD OF THE FRONT. SOME OF THESE STORMS WILL LIKELY BECOME STRONG WITH GUSTY WINDS...HEAVY RAIN...AND FREQUENT LIGHTNING. AN ISOLATED SEVERE STORM OR TWO...WITH DAMAGING WINDS AND VERY HEAVY RAIN WHICH COULD LEAD TO MINOR FLOODING...CANNOT BE RULED OUT. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY... DRIER AIR WILL MOVE IN BEHIND THE FRONT FOR WEDNESDAY INTO THURSDAY...WITH ANOTHER SYSTEM APPROACHING FOR THE WEEKEND. A PROLONGED PERIOD OF INCREASED CHANCES FOR STORMS IS EXPECTED THROUGH MONDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT REQUESTED BUT SPOTTERS ARE ENCOURAGED TO SUBMIT REPORTS OF SEVERE WEATHER THROUGH THE WEB BY GOING TO WEATHER.GOV/ATLANTA.
In the hours before
Special weather statement, Jul 15, 12:49 PM EDT, 1 hour 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1249 PM EDT TUE JUL 15 2014
GAZ071-081-082-094-151715-
1249 PM EDT TUE JUL 15 2014
...SIGNIFICANT WEATHER ADVISORY FOR EXCESSIVE LIGHTNING IN PEACH...
MONROE...BIBB AND CRAWFORD COUNTIES UNTIL 115 PM EDT...
AT 1248 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM LAKE TOBESOFKEE TO LEE POPE...MOVING EAST
AT 20 MPH.
LIGHTNING DETECTION SYSTEMS INDICATE NUMEROUS CLOUD-TO-GROUND
LIGHTNING STRIKES ACROSS PEACH...MONROE...BIBB AND CRAWFORD
COUNTIES...INCLUDING AREAS AROUND LAKE TOBESOFKEE...LIZELLA...
NAKOMIS...LEE POPE...FRIENDSHIP...WESLEYAN...FORT VALLEY...PAYNE
CITY...JACK BROWN ESTATES...FRANKLINTON...MIDDLE GEORGIA REGIONAL
AIRPORT...CROSS KEYS...RUTLAND...LAKEWOOD AND MIAMI VALLEY. RESIDENTS
IN THIS AREA SHOULD STAY INDOORS. ELECTRICAL APPLIANCES AND
TELEPHONES SHOULD NOT BE USED UNLESS IN AN EMERGENCY.
&&
LAT...LON 3251 8402 3253 8400 3258 8406 3290 8383
3289 8360 3282 8349 3274 8357 3274 8360
3266 8360 3269 8370 3265 8372 3253 8372
3253 8375 3250 8375 3251 8378 3249 8380
3249 8390
TIME...MOT...LOC 1649Z 270DEG 17KT 3282 8378 3271 8386
3257 8396Special weather statement, Jul 15, 12:52 PM EDT, 1 hour 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1252 PM EDT TUE JUL 15 2014
GAZ061-062-151715-
1252 PM EDT TUE JUL 15 2014
...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT LIGHTNING IN WARREN AND
HANCOCK COUNTIES UNTIL 115 PM EDT...
AT 1251 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM 8 MILES NORTHEAST OF MESENA TO
SHOULDERBONE...MOVING EAST AT 25 MPH.
THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS THEY MOVE
ACROSS WARREN AND HANCOCK COUNTIES THROUGH 115 PM EDT. SOME LOCATIONS
IN THE PATH OF THESE STORMS INCLUDE SPRINGFIELD...SHOULDERBONE...
POWELTON...DEVEREUX...MESENA...CADLEY...NORWOOD...CAMAK...SPARTA...
WARRENTON...CULVERTON...MAYFIELD...BEALL SPRINGS...JEWELL AND REESE.
HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.
&&
LAT...LON 3316 8309 3331 8316 3334 8314 3336 8316
3339 8312 3345 8294 3344 8286 3347 8287
3348 8285 3352 8279 3351 8275 3356 8272
3360 8265 3341 8254 3336 8254 3334 8251
TIME...MOT...LOC 1652Z 269DEG 23KT 3353 8247 3340 8269
3335 8300Special weather statement, Jul 15, 1:15 PM EDT, 1 hour 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
115 PM EDT TUE JUL 15 2014
GAZ061-062-072>075-081>084-093>095-105-151745-
115 PM EDT TUE JUL 15 2014
...SIGNIFICANT WEATHER ADVISORY FOR EXCESSIVE LIGHTNING IN
WASHINGTON...WARREN...TWIGGS...PEACH...JONES...WILKINSON...MACON...
BALDWIN...BIBB...CRAWFORD...DOOLY...GLASCOCK...HANCOCK AND HOUSTON
COUNTIES UNTIL 145 PM EDT...
AT 112 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM WARRENTON TO WHITEWATER STATE PARK...MOVING
SOUTHEAST AT 20 MPH.
LIGHTNING DETECTION SYSTEMS INDICATE NUMEROUS CLOUD-TO-GROUND
LIGHTNING STRIKES ACROSS WASHINGTON...WARREN...TWIGGS...PEACH...
JONES...WILKINSON...MACON...BALDWIN...BIBB...CRAWFORD...DOOLY...
GLASCOCK...HANCOCK AND HOUSTON COUNTIES...INCLUDING AREAS AROUND
WHITEWATER STATE PARK...BARTLETT...MARSHALLVILLE...OGLETHORPE...
FRANKLINTON...CROSS KEYS...SKIPPERTON...RUTLAND...POWERVILLE...
BYRON...FORT VALLEY...ALLENWOOD...HARDWICK...UNDERWOOD AND
MILLEDGEVILLE. RESIDENTS IN THIS AREA SHOULD STAY INDOORS. ELECTRICAL
APPLIANCES AND TELEPHONES SHOULD NOT BE USED UNLESS IN AN EMERGENCY.
&&
LAT...LON 3317 8259 3316 8257 3312 8258 3313 8266
3308 8264 3282 8305 3213 8386 3232 8422
3301 8342 3350 8264 3347 8258 3336 8253
3334 8243 3331 8239
TIME...MOT...LOC 1714Z 302DEG 19KT 3340 8263 3296 8332
3234 8405Special weather statement, Jul 15, 1:47 PM EDT, 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
147 PM EDT TUE JUL 15 2014
GAZ083-151815-
147 PM EDT TUE JUL 15 2014
...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT LIGHTNING IN TWIGGS
COUNTY UNTIL 215 PM EDT...
AT 144 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER BULLARD...MOVING EAST AT 15 MPH.
LIGHTNING DETECTION SYSTEMS INDICATE NUMEROUS CLOUD-TO-GROUND
LIGHTNING STRIKES ACROSS TWIGGS COUNTY...INCLUDING AREAS AROUND
BULLARD...HUBER...TARVERSVILLE...MARION...RIPLEY...DISTRICT PATH...
DANVILLE AND JEFFERSONVILLE. RESIDENTS IN THIS AREA SHOULD STAY
INDOORS. ELECTRICAL APPLIANCES AND TELEPHONES SHOULD NOT BE USED
UNLESS IN AN EMERGENCY.
&&
LAT...LON 3254 8354 3256 8355 3258 8354 3261 8355
3263 8354 3266 8357 3266 8358 3267 8359
3273 8359 3275 8332 3258 8323 3253 8334
TIME...MOT...LOC 1747Z 270DEG 12KT 3264 8349Special weather statement, Jul 15, 1:48 PM EDT, 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
148 PM EDT TUE JUL 15 2014
GAZ062-151815-
148 PM EDT TUE JUL 15 2014
...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT LIGHTNING IN WARREN
COUNTY UNTIL 215 PM EDT...
AT 147 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER WARRENTON...MOVING EAST AT 20 MPH.
LIGHTNING DETECTION SYSTEMS INDICATE NUMEROUS CLOUD-TO-GROUND
LIGHTNING STRIKES ACROSS WARREN COUNTY...INCLUDING AREAS AROUND BEALL
SPRINGS...NORWOOD...CAMAK...WARRENTON...MESENA AND REESE. RESIDENTS
IN THIS AREA SHOULD STAY INDOORS. ELECTRICAL APPLIANCES AND
TELEPHONES SHOULD NOT BE USED UNLESS IN AN EMERGENCY.
&&
LAT...LON 3327 8243 3333 8255 3333 8258 3330 8265
3331 8275 3349 8274 3349 8260 3341 8254
3336 8254 3335 8251 3334 8243 3331 8239
TIME...MOT...LOC 1748Z 273DEG 18KT 3339 8264Special weather statement, Jul 15, 2:11 PM EDT, 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
211 PM EDT TUE JUL 15 2014
GAZ095-096-107-151845-
211 PM EDT TUE JUL 15 2014
...SIGNIFICANT WEATHER ADVISORY FOR EXCESSIVE LIGHTNING IN PULASKI...
BLECKLEY AND HOUSTON COUNTIES UNTIL 245 PM EDT...
AT 207 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER OCMULGEE PUBLIC FISHING AREA...MOVING EAST
AT 15 MPH.
LIGHTNING DETECTION SYSTEMS INDICATE NUMEROUS CLOUD-TO-GROUND
LIGHTNING STRIKES ACROSS PULASKI...BLECKLEY AND HOUSTON COUNTIES...
INCLUDING AREAS AROUND BROWNDALE...GROVE PARK...CLINCHFIELD...
GROVANIA...HAYNEVILLE...ELKO...SAND BED...KLONDIKE...OCMULGEE PUBLIC
FISHING AREA...MAGNOLIA...PULASKI STATE PRISON...HAWKINSVILLE...
HARTFORD...PORTER AND MOBLEY CROSSING. RESIDENTS IN THIS AREA SHOULD
STAY INDOORS. ELECTRICAL APPLIANCES AND TELEPHONES SHOULD NOT BE USED
UNLESS IN AN EMERGENCY.
&&
LAT...LON 3227 8359 3229 8361 3230 8371 3243 8374
3244 8374 3250 8359 3249 8349 3246 8349
3248 8341 3245 8321 3234 8330 3232 8329
3225 8337 3223 8335 3220 8337
TIME...MOT...LOC 1811Z 286DEG 14KT 3238 8351The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 14, 8:05 PM EDT | Special Weather Statement | FFC | Chattooga | 40 min |
| Jul 14, 8:44 PM EDT | Special Weather Statement | FFC | Gordon | 31 min |
| Jul 14, 9:13 PM EDT | Special Weather Statement | FFC | Dade | 32 min |
| Jul 15, 11:36 AM EDT | Special Weather Statement | FFC | Jasper, Jones, Monroe, Putnam | 39 min |
| Jul 15, 12:08 PM EDT | Severe Thunderstorm Warning | FFC | Baldwin, Hancock, Jones, Monroe, Putnam | 52 min |
| Jul 15, 12:49 PM EDT | Special Weather Statement | FFC | Bibb, Peach | 26 min |
| Jul 15, 12:52 PM EDT | Special Weather Statement | FFC | Hancock, Warren | 23 min |
| Jul 15, 1:15 PM EDT | Special Weather Statement | FFC | Baldwin, Glascock, Hancock, Houston, Macon, Peach and 3 more | 30 min |
| Jul 15, 1:47 PM EDT | Special Weather Statement | FFC | Twiggs | 28 min |
| Jul 15, 1:48 PM EDT | Special Weather Statement | FFC | Warren | 27 min |
| Jul 15, 2:11 PM EDT | Special Weather Statement | FFC | Bleckley, Houston, Pulaski | 34 min |
| Jul 15, 2:50 PM EDT | Special Weather Statement | FFC | Telfair | 25 min |
| Jul 15, 3:14 PM EDT | Special Weather Statement | FFC | Crawford | 31 min |
| Jul 15, 3:21 PM EDT | Special Weather Statement | FFC | Montgomery, Toombs, Wheeler | 24 min |
| Jul 15, 3:27 PM EDT | Special Weather Statement | FFC | Dooly, Schley, Sumter | 93 min |
| Jul 15, 3:43 PM EDT | Special Weather Statement | FFC | Toombs | 32 min |
| Jul 15, 3:54 PM EDT | Special Weather Statement | FFC | Macon, Taylor | 36 min |
| Jul 15, 4:35 PM EDT | Special Weather Statement | FFC | Macon | 25 min |
| Jul 15, 6:08 PM EDT | Special Weather Statement | FFC | Muscogee | 37 min |
| Jul 15, 6:30 PM EDT | Special Weather Statement | FFC | Taliaferro | 30 min |
| Jul 15, 6:48 PM EDT | Special Weather Statement | FFC | Muscogee | 27 min |
| Jul 15, 7:17 PM EDT | Special Weather Statement | FFC | Harris | 43 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.